| Model Number |
9-ASD-028 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6)2022, a 28mm amplatzer septal occluder (aso) was selected for procedure.It was noted/confirmed via fluoroscopy exam that during deployment the aso exhibited a cobra deformation.It was noted that during deployment there was interaction with cardiac structures.There was no kink or angulation noted in the delivery system.The decision was made to replace the 28mm aso with an unknown replacement device.The implant procedure was completed successfully without further complications.The patient remained hemodynamically stable throughout the implant procedure.There was no clinically significant delay in procedure and no adverse patient effects reported.The patient was stable and discharged at the time of report.No additional information was provided.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The reported event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported incident could not be conclusively determined.